Vicodin and Booze...uhhh?!
Mixing drugs and alcohol is bad.
Don't take a vicodin after drinking, it'll kill your liver.
Don't do either to begin with, they are both bad.
I already know all of this. I have drank about half a fifth of vodka to myself tonight. I was wondering, if I took a vicodin...just ONE....what would happen?
Would I overdose?
Please, no stupid or imbecilic responses. Just tell me what will happen if I take one of my prescribed narcotics right now.
Best Answer - Chosen by Voters
You will be even more fu***d up. A half of a fifth is a lot of vodka. A fifth is a 750ml or 25oz btl so half is 12.5oz vodka which is equal to a 12 pack of budweiser. That's a grip brah. Idk anyone who would need a vicodin after a 12er unless they were tempting death. Maybe figure this out before you drink a half a fifth. You could die. No joke. If you are still conscious, consider your future.
Jr. High health classes will clearly explain that combining drugs and alcohol will have a multiplying effect and is extremely stupid and will definitely cause damage to your liver, brain and possibly kidneys and everything else. PS when you ask a question but you have a filter on the answers, you are not reallylooking for the truth, you are merely looking for someone to agree with you to make you feel better about how you feel.
not much, you'll feel slightly more effects from the vicodin and have an excellent sleep.
I mixed meds with booze and i got drunk faster and was pretty hung over the next day.
You might get sick and throw up.
Nothing, you may sleep longer